Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 5, pp 731–734 | Cite as

Three-dimensional hyperbolic manifolds of Löbell type

  • A. Yu. Vesnin
Article

Keywords

Hyperbolic Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    F. Löbell, “Beispiele geschlossener dreidimensionaler Clifford-Kleinische Räume negativer Krümmung,” Ber. Sächs. Akad. Wiss.,83, 168–174 (1931).Google Scholar
  2. 2.
    H. Seifert and C. Weber, “Die beide Dodekaederräume,” Math. Z.,37, 237–253 (1933).Google Scholar
  3. 3.
    L. A. Best, “On torsion-free discrete subgroups of PSL(2, C) with compact orbit space,” Can. J. Math.,23, No. 3, 451–460 (1971).Google Scholar
  4. 4.
    W. Thurston, The Geometry and Topology of 3-Manifolds, Princeton Univ. Lecture Notes (1978).Google Scholar
  5. 5.
    I. S. Gutsul, “On a series of compact three-dimensional manifolds of constant negative curvature,” Dokl. Akad. Nauk SSSR,248, No. 2, 283–286 (1979).Google Scholar
  6. 6.
    N. K. Al-Jubouri, “On nonorientable hyperbolic 3-manifolds,” Quart. J. Math.,31, No. 121, 9–18 (1980).Google Scholar
  7. 7.
    E. Molnar, “On infinite series of compact nonorientable three-dimensional space forms of constant negative curvature,” Ann. Global Anal. Geom.,1, No. 3, 37–49 (1983);2, No. 2, 253–254 (1984).Google Scholar
  8. 8.
    E. M. Andreev, “On convex polyhedra in Lobachevskii spaces,” Mat. Sb.,81, No. 3, 445–478 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • A. Yu. Vesnin

There are no affiliations available

Personalised recommendations